| Model Number |
97702 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient who was implanted with an implantable neurostimulator (ins).Rep.Said they met with pt about a week ago and interrogated ins and found that the pt had a high impedance(possibly over 40, 000) on contact 0.Pt was getting ins replaced and rep.Called for more information about product compatibility.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Rep reported that the device explanted (b)(6) 2025.There were no high impedances upon double checking the system.Issue has been resolved.Customer discarded the ipg.Battery was replaced by a 977006.